Nagoya Mathematical Journal

Some studies on Kählerian homogeneous spaces

Jun-ichi Hano and Yozô Matsushima

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 11 (1957), 77-92.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799861

Mathematical Reviews number (MathSciNet)
MR0084840

Zentralblatt MATH identifier
0103.15001

Subjects
Primary: 53.3X

Citation

Hano, Jun-ichi; Matsushima, Yozô. Some studies on Kählerian homogeneous spaces. Nagoya Math. J. 11 (1957), 77--92. https://projecteuclid.org/euclid.nmj/1118799861


Export citation

References

  • [1] A. Borel, Kaehlerian coset space of semi-simple Lie groups, Proc. Nat. Acad. Sci., 40 (1954), 1147-1151.
  • [2] G. de Rham, Sur la reductibilite d'un espace de Riemann, Commet. Math. Helv., 26 (1952), 328-344.
  • [3] J. Hano, On affine transformations of a Riemannian manifold, Nagoya Math. J., 9 (1955), 99-109.
  • [4] H. Hopf and H. Samelson, Ein Satz iber die Wirkungsraume geschlossener Liescher Gruppen, Comm. Math. Helv., 13 (1941), 240-251.
  • [5] B. Kostant, On differential geometry and homogeneous space I, II, Proc. Nat. Acad. Sci. U.S.A., 42 (1956), 258-261, 354-357.
  • [6] J. L. Koszul, Sur la forme hermitienne canonique des espaces homogenes complexes, Canadian J. Math., 7 (1955), 562-576.
  • [7] A. Lichnerowicz, Espaces homogenes Kaehlriens,.Coll. Geom. Diff. (Strasbourg, 1953), 171-184.
  • [8] Y. Matsushima, Sur les espaces homogenes kaehleriens d'un groupe de Lie reductif, Nagoya Math. J., this volume.
  • [9] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math., 76 (1954), 33-65.
  • [10] K. Nomizu, Studies on Riemannian homogeneous spaces, Nagoya Math., J., 9 (1955), 43-56. Mathematical Institute NagoyaUniversity